In Transbaikalia (Siberia), doctors of maternity hospitals and perinatal centers do their best to struggle against the consequences of "Baby Kaput" abortion pills that have recently appeared in the region.
The name of the drug is ironic, but in fact the medication is deadly. It causes heavy bleeding in a woman, and then in her baby. Two weeks ago, a 20-year-old woman died in a hospital in Chita from such medical abortion.
Most of the women, who took the drug, became infertile, after they were simply deprived of reproductive organs. Many women still delivered their babies even though they had taken the pill to terminate their pregnancies. The newborns had severe complications. In about an hour after birth, the babies developed extensive bleeding: in lungs, stomach and brain. The bleeding of course led to lethal outcomes.
In January, three women were hospitalized to a local perinatal center with identical clinical picture. All of them admitted that they were taking "Baby Kaput" pills.